MathSciNet Relay Station
MathSciNet bibliographic data
MR474757 65F99 (15A06 15A57)
Van de Vel, H. Numerical treatment of a generalized Vandermonde system of equations. Linear Algebra and Appl. 17 (1977), no. 2, 149–179.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement